×

Found 50,749 Documents (Results 1–100)

Local and 2-local derivations of locally simple Lie algebras. (English. Russian original) Zbl 07805792

J. Math. Sci., New York 278, No. 4, 613-622 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 59-69 (2022).
MSC:  17Bxx 46Lxx 17Axx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software